# SDR SWAA2022020122017

- Difficulty date: October 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SKIN HAS PULLED STRANDS AT R/H AFT CORNER WITH MULTIPLE DAMAGED INSERTS. / REPAIRED PULLED STRANDS ON UPPER SKIN R/H AFT CORNER AND REPLACED ALL DAMAGED INSERTS ON FWD FLOOR PANEL 221EF IAW SRM 53-00-50-2R-1. 57066U 11/10/17
